# SDR SIMA201806254001

- Difficulty date: June 24, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N225NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000537
- Aircraft time: 6,179 hours, 4,244 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FA REPORTED DIFFICULTY CLOSING FWD PASSENGER DOOR AND DIFFICULTY ON OPENING.  FOUND SOME OF THE ROLLERS WERE NOT ROTATE FREELY. CLEANED AND LUBRICATED THE RAMP ROLLER AND BUSHING IAW AMM 53-10-21,  OPS CHECKED GOOD.
